# SDR SWI2024F00019

- Difficulty date: December 18, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 36,208 hours, 24,735 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 830-881
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED ON RBL9 FS830.40-FS881.00.   (C-CHECK RO 1/24/2024)   REMOVED CORRODED SEAT TRACK AND INSTALLED NEW FABRICATED SEAT TRACK PN: SH670-37411-5 RBL 9 FROM FS830.40 - FS881.00. REF CRJ-900 AMM 53-00-49-400-802-A02.
